MathSciNet Relay Station
MathSciNet bibliographic data
MR1316856 58F20 (54H20)
Leseduarte, M. Carme; Llibre, Jaume On the set of periods for $\sigma$ maps. Trans. Amer. Math. Soc. 347 (1995), no. 12, 4899–4942.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement